[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] advil NOT!

> >Acetaminophen (tylenol) can cause liver problems under certain >conditions: 
> >  in large doses (do not exceed the recommended 24-hour >dose-check the 
> >label), if alcohol is regularly consumed, or if liver >problems (cirrhosis) 
> >already exist.
> I looked into some alternative remedies, and found an herbal capsule
> that seems to work well for me.  Anyone else on here look into
> herbals or other alternative meds.?

Be advised that you should check out any herbal supplement that you 
are taking. Some are OK, some are downright dangerous or can be 
dangerous when use in place of regular medications.

A good source is:


email @ redacted
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml